zbMATH — the first resource for mathematics

Constant mean curvature spacelike hypersurfaces in standard static spaces: rigidity and parabolicity. (English) Zbl 07276077
Summary: Our purpose in this paper is investigate the geometry of complete constant mean curvature spacelike hypersurfaces immersed in a standard static space, that is, a Lorentzian manifold endowed with a globally defined timelike Killing vector field. In this setting, supposing that the ambient space is a warped product of the type \(M^n\times_{\rho}\mathbb{R}_1\) whose Riemannian base \(M^n\) has nonnegative sectional curvature and the warping function \(\rho\) is convex on \(M^n\), we use the generalized maximum principle of Omori-Yau in order to establish rigidity results concerning these spacelike hypersurfaces. We also study the parabolicity of maximal spacelike surfaces in \(M^2\times_{\rho}\mathbb{R}_1\) and we obtain uniqueness results for entire Killing graphs constructed over \(M^n\).
53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
Full Text: DOI Euclid
[1] [1]Ahlfors L. V.,Sur le type dune surface de Riemann. C. R. Acad. Sc. Paris 201(1935), 30-32. · JFM 61.0365.01
[2] [2]Albujer A. L.,New examples of entire maximal graphs inH2×R1. Diff. Geom. Appl.26(2008), 456-462. · Zbl 1147.53047
[3] [3]Albujer A. L., Aledo J. A. and Al´ıas L. J.,On the scalar curvature of in hypersurfaces in spaces with Killing field. Adv. Geom.10(2010), 487-503. · Zbl 1194.53018
[4] [4]Albujer A. L. and Al´ıas L. J.,Calabi-Bernstein results for maximal surfaces in Lorentzian product spaces. J. Geom. Phys.59(2009), 620-631. · Zbl 1173.53025
[5] [5]Albujer A. L. and Al´ıas L. J.,Parabolicity of maximal surfaces in Lorentzian product spaces. Math. Z.267(2011), 453-464. · Zbl 1218.53062
[6] [6]Albujer A. L., Camargo F. and de Lima H. F.,Complete spacelike hypersurfaces with constant mean curvature in−R×Hn. J. Math. Anal. Appl. 368(2010), 650-657. · Zbl 1193.53124
[7] [7]Al´ıas L. J., Dajczer M., and Ripoll J. B.,A Bernstein-type theorem for Riemannian manifolds with a Killing field. Ann. Glob. Anal. Geom.31 (2007), 363-373.
[8] [8]Aquino C. P., de Lima H. F. and Lima Jr. E. A.,Complete CMC spacelike hypersurfaces immersed in a Lorentzian product space. Arch. Math.104 (2015), 577-587. · Zbl 1330.53076
[9] [9]Bartnik R.,Existence of maximal surfaces in asymptotically flat spacetimes. Comm. Math. Phys.94(1984), 155-175. · Zbl 0548.53054
[10] [10]Brendle S.,Constant mean curvature surfaces in warped product manifolds. Publ. Math. de l’IHES117(2013), 247-269. · Zbl 1273.53052
[11] [11]Calabi E.,Examples of Bernstein problems for some nonlinear equations. · Zbl 0211.12801
[12] [29]Treibergs A. E.,Entire Spacelike Hypersurfaces of Constant Mean Curvature in Minkowski Space. Invent. Math.66(1982), 39-56. · Zbl 0483.53055
[13] [30]Yau S. T.,Harmonic functions on complete Riemannian manifolds. Comm. Pure Appl. Math.28(1975), 201-228. · Zbl 0291.31002
[14] [31]Yau S.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.